Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from shoulder pain, chronic condition. Prescribed diprofos injection. Safe to take?

Good eveing doctor I m 36 years old , since Two years ago,I become suffer from pain in the shoulder I went to see a doctor and he give me injections but I didn t take any injected to now.... My question is.. If there s a damage to the injection Diprofos ??... or I can take Medicine by the Mouth?? Thanks alot doctor and God bless you .
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
This drug is steroid and it is having side effect if it is nit given in right position or use multiple time but up to 3 injection in shoulder at proper place have no side effect. You can not take it by mouth as that has nore harmful effects. So better to take it in injection form in shoulder. I hope this will take care of your pain .
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor